# SDR AALA20111116AFW02

- Difficulty date: November 11, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 91,101 hours, 18,358 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT WING AFT PITCHLOAD FITTING OUTBOARD TENSION BOLT HOLE BACKUP FITTING PLUG.  INSTALLED FREEZE PLUG PER ECO 3194AD.
